Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Tears on penis after having sex. Applied Neosporin. What is wrong?

I am a uncircumsized male and recently has sex with my girlfriend. When we were done I noticed tears .on my grad that looked like paper cut slits. I washed the area and used neosporin . A few days later the area had blister like bumps as though it was infected. I have been cleaning the area and its really painful. What is wrong with me?
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,  
Medical Topics
General & Family Physician 's  Response
Hello
Thank you for getting in touch with us. As I see, you noticed tears on your penis after you had an intercourse with your girlfriend. It would be tough for us to comment on it without examining the area. Appearance of blister like bumps can be anything. It can be warts, just a simple tear or something else. We would recommend you to get in touch with your Dermatologist- Venereologist and get it examined. In the meanwhile, you should abstain from sex or use condoms so that your partner doesn't get it from you (if you have it). Hope this helps
Regards
Dr. Gagandeep Dhillon
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor